# SDR SROM20200129002

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 85339540
- Condition: Corroded
- Location: Bs 697.6
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER DOOR SCUFF PLATE L2 DOOR STA. 697.600 STR. 23.  REMOVED CORROSION AND REMAINING THISCKNESS IS BEYOND LIMITS IN SRM.  SCUFF PLATE REPALACED WITH NEW MANUFACTURED PN: 85339540.
